# SDR SWIA202404290319

- Difficulty date: March 19, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H CROSSBEAM AT FS 280.0 UPON REMOVAL OF FLOOR SUPPORT ANGLE LBL 9.0 - RBL 9.0   (C-CHECK RO 4/26/2024)   REMOVED AND INSTALLED NEW  L/H CROSSBEAM AT FS 280.0 UPON REMOVAL OF FLOOR SUPPORT ANGLE LBL 9.0 - RBL 9.0 IAW DWG CC670-34010 REV. K AND  CRJ 700 SRM 51-42-22-001-001-A01 AND COMPLIED WITH SKY CARD 51-900-1002-SKY
